Doctor insights on:
Prednisone Side Effect Burning Skin
I can't take the flippen side effect of prednisone anymore i just can't i want to just stop it. I hate feeling uncomfortable in my skin and mad.
Prednisone can: Sometimes have some pretty significant side effects. I am sorry this is happening to you. I would not stop your medication without fully consulting with your medical provider. One - thought - add in acupuncture. It can be very helpful for this type of reaction. You might be amazed at how much more comfortable you can feel even on the prednisone. Take care. ...Read more
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
When I reach my arm I get a burning, skin ripping sensation in my left teres major area. Ideas? I've had this before on my right side in the same spot
It's a nerve problem: Could be (not is, could be) positional nerve or nerve root entrapment somewhere in your neck or shoulder. The closer it is to the midline and the more symmetrical it is, the closer it is to your cervical spine. More likely in people who are very thin, very muscular, or have some cervical degenerative changes. Don't rush off to get it fixed, but do see a doc if you desire reassurance. ...Read more
I accidentally used 40% urea cream on my face and it left a bright red patch of stinging and burning skin. How can I lessen these side effects asap?
Cleanse immediately.: If you have not already cleansed with a gentle cleanser such as cetaphil and rinsed several times with water, please do so now. Next, place some over the counter Cortaid (hydrocortisone) on the site. Lastly, get a great sunscreen that has physical blockers such as zinc oxide or titanium dioxide. It is important that an inflamed area on the face not get sun exposure to worsen the discoloration! ...Read more
Yes: Without knowing what your reaction is i can't tell you if i think it is an allergic reaction to prednisone. However, some patients can become allergic to oral or injectable steroids such as prednisone. These patients may be able to tolerate other forms of steroid. They can be tested by an allergist to determine the best course of action. ...Read more
Not usually: Steroids generally suppress inflammation which is often the source of pain, and therefore the pain is diminished. Steroids can also, depending on the doses and duration of administration, produce destruction to muscle tissues and that may (but not commonly) create pain. Sounds like you should go back to the doctor who prescribed this (do you have rheumatoid arthritis?). ...Read more
After 4 days.. I stopped prednisone 5mg.. And for the past 3days i haven't been hungry or been able to sleep since.. Is it a side effect?
- Talk to a doctor live online for free
- Prednisone hair side effect
- Erythematous side effect of prednisone
- Fatty liver side effect of prednisone
- Ask a doctor a question free online
- Leg cramps as side effect of lupus prednisone cellcept
- Is having hot flashes a normal side effect of prednisone?
- Prednisone effect on healing of sprains
- Does prednisone effect the penis?
- Talk to a dermatologist online